MAUDE Adverse Event Report: ARTHREX, INC. LOBSTER CLAW; FORCEPS

ARTHREX, INC. LOBSTER CLAW; FORCEPS
Model Number LOBSTER CLAW
Medical Device Problem Codes Positioning Failure (1158); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via sems-06753133 that an ar-8943-23 lobster claw would not rachet.No patient was affected.This was discovered during a procedure, with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-8943-23, serial/batch number (b)(6), was received for evaluation.Visual inspection revealed that the laser marks are faded, showing signs of wear and tear.Functional testing found that the screw holding the instrument together is loose.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.Manufacturing year 2022.

Brand Name
LOBSTER CLAW
Common Device Name
FORCEPS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21314629
Report Number1220246-2025-00217
Device Sequence Number18354921
Product Code LXH
UDI-Device Identifier00841435122116
UDI-Public(01)00841435122116(11)220518(10)6672145
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOBSTER CLAW
Device Catalogue NumberAR-8943-23
Device Lot Number6672145
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown